Functional Equations of Generalized Associativity, Bisymmetry, Transitivity and Distributivity
Publications de l'Institut Mathématique, _N_S_30 (1981) no. 44, p. 81
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1981_N_S_30_44_a12,
author = {Aleksandar Krape\v{z}},
title = {Functional {Equations} of {Generalized} {Associativity,} {Bisymmetry,} {Transitivity} and {Distributivity}},
journal = {Publications de l'Institut Math\'ematique},
pages = {81 },
year = {1981},
volume = {_N_S_30},
number = {44},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1981_N_S_30_44_a12/}
}
TY - JOUR AU - Aleksandar Krapež TI - Functional Equations of Generalized Associativity, Bisymmetry, Transitivity and Distributivity JO - Publications de l'Institut Mathématique PY - 1981 SP - 81 VL - _N_S_30 IS - 44 UR - http://geodesic.mathdoc.fr/item/PIM_1981_N_S_30_44_a12/ LA - en ID - PIM_1981_N_S_30_44_a12 ER -
%0 Journal Article %A Aleksandar Krapež %T Functional Equations of Generalized Associativity, Bisymmetry, Transitivity and Distributivity %J Publications de l'Institut Mathématique %D 1981 %P 81 %V _N_S_30 %N 44 %U http://geodesic.mathdoc.fr/item/PIM_1981_N_S_30_44_a12/ %G en %F PIM_1981_N_S_30_44_a12
Aleksandar Krapež. Functional Equations of Generalized Associativity, Bisymmetry, Transitivity and Distributivity. Publications de l'Institut Mathématique, _N_S_30 (1981) no. 44, p. 81 . http://geodesic.mathdoc.fr/item/PIM_1981_N_S_30_44_a12/